| Model Number |
TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Codes |
Wound Infection (2447); Skin Infection (4544)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The affected device was not returned for investigation and batch number was not provided.According to the surgeon, it is a wound infection that became deep infection, with staphylococcus aureus on all samples sent to anapath.The most probable root cause of this event is an infection not related to the device.The incident is attributable to patient-related factors / surgery procedure, rather than a device-related issue.If additional information is made available, the investigation will be updated as applicable.
Event or Problem Description
It was reported that after following surgical post op instructions, the surgical dressings have been removed.The patient noted unusual coloring of the surgical site and returned to the hospital for the wound to be checked.Following an x-ray of the hand, the surgical team identified abnormal tissue growth around the implants.The patient was brought back to the hospital for a secondary procedure where the implants were removed and the surgical site was cleaned.The implants appeared to have been infected in the patient.Implants had to be removed.Swab samples were taken from each component of the prosthesis and the surrounding tissues.The removed prosthesis has been sent for decontamination and will be returned to the office.